# SDR DALA2023072005871

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,883 hours, 1,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3569 UPON ARRIVAL ALL CABIN DOORS RED LIGHT FLASHING - A/C WAS NOT PRESSURIZED . CORRECTIVE ACTION: BITE TEST C/O IAW A350 AMM 52-70. TESTED OK. (8578830)
